# SDR MALA000356

- Difficulty date: May 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUNAWAY TRIM-FO WAS HAND FLYING AC.  AFTER CYCLING A/P MASTER THE PROBLEM WENT AWAY.  MAINTENANCE PERFORMED RTS TESTS ON PITCH TRIM AND ELEVATOR SYSTEMS.  ALL CHECKS GOOD IAW RJ-85MM CHAP 22.  CND ON GROUND PITCH TRIM ALL CHECKS GOOD.
